# SDR 97ZZZX2798

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30567
- Make and model: Cessna 177A
- Aircraft serial: 17701332
- Engine: Lyc O360A2F
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 1051659
- Condition: Wrong Part
- Location: Eng Lt Mag
- Component: S4LN1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH ENGINE, LEFT MAG DEAD ON RUN-UP.  REMOVED LEFT MAG AND FOUND SHOULDERED MAGNETO DRIVESHAFT BUSHING WITH SHOULDER MISSING.  UPON EXAMINATION OF BUSHING, DETERMINED IT WAS THE OLD STYLE, SINTERED IRON PN 10-51659.  IT SHOULD HAVE HAD A MACHINED STEEL BUSHING PN 10-163049 INSTALLED.  REF:  TCM SB 556C OR AD 74-26-09.
